Works matching DE "INFINITE dimensional Lie algebras"
Results: 209
Insertion and Elimination Lie Algebra: The Ladder Case.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 1, p. 61, doi. 10.1023/B:MATH.0000027749.09118.a5
- By:
- Publication type:
- Article
A Greedy Algorithm for Brain MRI's Registration.
- Published in:
- Acta Biotheoretica, 2016, v. 64, n. 4, p. 359, doi. 10.1007/s10441-016-9296-x
- By:
- Publication type:
- Article
Computation of H<sub> ∞ </sub> controllers for infinite dimensional plants using numerical linear algebra Computation of H<sub> ∞ </sub> controllers for infinite dimensional plants using numerical linear algebra.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 327, doi. 10.1002/nla.1809
- By:
- Publication type:
- Article
Characterization of γ-Subgaussian Random Elements in a Banach Space.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 4, p. 564, doi. 10.1007/s10958-016-2915-x
- By:
- Publication type:
- Article
The right-normed basis for a free lie superalgebra and Lyndon-Shirshov words.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 261, doi. 10.1007/s10469-006-0024-5
- By:
- Publication type:
- Article
Existence of Approximate Exact Penalty in Constrained Optimization.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 2, p. 484, doi. 10.1287/moor.1060.0246
- By:
- Publication type:
- Article
Variational Stability and Marginal Functions via Generalized Differentiation.
- Published in:
- Mathematics of Operations Research, 2005, v. 30, n. 4, p. 800, doi. 10.1287/moor.1050.0147
- By:
- Publication type:
- Article
FATOU'S LEMMA FOR MULTIFUNCTIONS WITH UNBOUNDED VALUES.
- Published in:
- Mathematics of Operations Research, 1995, v. 20, n. 1, p. 175, doi. 10.1287/moor.20.1.175
- By:
- Publication type:
- Article
AN EXISTENCE THEOREM IN VECTOR OPTIMIZATION.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 4, p. 693, doi. 10.1287/moor.14.4.693
- By:
- Publication type:
- Article
THE STRONG UNIQUENESS PROPERTY OF INVARIANT MEASURES IN INFINITE DIMENSIONAL TOPOLOGICAL VECTOR SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 1, p. 117
- By:
- Publication type:
- Article
On the density and transitivity of sets of operators.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 181, doi. 10.3906/mat-1508-87
- By:
- Publication type:
- Article
Absolute stability criteria for infinite-dimensional discrete Lur'e systems with application to loaded distortionless electric RLCG -transmission line.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 2, p. 304, doi. 10.1080/10236198.2011.639366
- By:
- Publication type:
- Article
ON UNIFORMLY DISTRIBUTED SEQUENCES OF AN INCREASING FAMILY OF FINITE SETS IN INFINITE-DIMENSIONAL RECTANGLES.
- Published in:
- Real Analysis Exchange, 2011, v. 36, n. 2, p. 325, doi. 10.14321/realanalexch.36.2.0325
- By:
- Publication type:
- Article
APPROXIMATIONS OF INFINITE DIMENSIONAL DISTURBANCE DECOUPLING AND ALMOST DISTURBANCE DECOUPLING PROBLEMS.
- Published in:
- Mathematical Control & Related Fields, 2014, v. 4, n. 3, p. 381, doi. 10.3934/mcrf.2014.4.381
- By:
- Publication type:
- Article
Crossing Through and Bouncing Off ∞: Graphing Rational Functions.
- Published in:
- MathAMATYC Educator, 2021, v. 12, n. 2, p. 4
- By:
- Publication type:
- Article
ASYMPTOTIC PROPERTIES OF KOLMOGOROV WIDTHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 1, p. 10, doi. 10.1017/S0004972710000043
- By:
- Publication type:
- Article
ON THE EXISTENCE OF BERGE'S STRONG EQUILIBRIUM.
- Published in:
- International Game Theory Review, 2011, v. 13, n. 3, p. 325, doi. 10.1142/S0219198911003027
- By:
- Publication type:
- Article
Higher powers of analytical operators and associated ∗-Lie algebras.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 2, p. -1, doi. 10.1142/S0219025716500132
- By:
- Publication type:
- Article
About the infinite dimensional skew and obliquely reflected Ornstein-Uhlenbeck process.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2015, v. 18, n. 4, p. 1, doi. 10.1142/S0219025715500319
- By:
- Publication type:
- Article
LIFTINGS OF COVARIANT REPRESENTATIONS OF W*-CORRESPONDENCES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2010, v. 13, n. 3, p. 511, doi. 10.1142/S0219025710004164
- By:
- Publication type:
- Article
A SIMPLE PROOF OF THE FUNDAMENTAL THEOREM ABOUT ARVESON SYSTEMS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2006, v. 9, n. 2, p. 305, doi. 10.1142/S0219025706002378
- By:
- Publication type:
- Article
Infinite-Dimensional Generalized Continued Fractions, Distribution of Quadratic Residues and Non-Residues, and Ergodic Theory.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 4, p. 555, doi. 10.1142/S0219025702000973
- By:
- Publication type:
- Article
Locally Convex Spaces of Vector-Valued Distributions with Multiplicative Structures.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 4, p. 483, doi. 10.1142/S0219025702001000
- By:
- Publication type:
- Article
Asymptotics of Infinite-Dimensional Integrals with Respect to Smooth Measures I.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 1999, v. 2, n. 4, p. 529, doi. 10.1142/S021902579900031X
- By:
- Publication type:
- Article
The normal depth of filters on an infinite cardinal.
- Published in:
- Mathematical Logic Quarterly, 1990, v. 36, n. 4, p. 293, doi. 10.1002/malq.19900360404
- By:
- Publication type:
- Article
On a Class of Forward-Backward Stochastic Differential Systems in Infinite Dimensions.
- Published in:
- Journal of Applied Mathematics & Stochastic Analysis, 2007, p. 1, doi. 10.1155/2007/42640
- By:
- Publication type:
- Article
A note on the restricted universal enveloping algebra of a restricted Lie-Rinehart Algebra.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 5, p. 769, doi. 10.36045/bbms/1483671625
- By:
- Publication type:
- Article
Uncountably Generated Algebras of Everywhere Surjective Functions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 3, p. 571, doi. 10.36045/bbms/1284570738
- By:
- Publication type:
- Article
n-Extended Lorentzian Kac–Moody algebras.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 7, p. 1689, doi. 10.1007/s11005-020-01272-2
- By:
- Publication type:
- Article
On Quantizable Odd Lie Bialgebras.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 9, p. 1199, doi. 10.1007/s11005-016-0873-3
- By:
- Publication type:
- Article
The Phase of the Scattering Operator from the Geometry of Certain Infinite-Dimensional Groups.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 10, p. 1189, doi. 10.1007/s11005-014-0714-1
- By:
- Publication type:
- Article
Loops which are semidirect products of groups.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 114, n. 3, p. 247, doi. 10.1007/s10474-006-0529-3
- By:
- Publication type:
- Article
Analysis on discrete cocompact subgroups of the generic filiform Lie groups.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 112, n. 1/2, p. 157, doi. 10.1007/s10474-006-0059-z
- By:
- Publication type:
- Article
Tau Function and Virasoro Action for the n × n KdV Hierarchy.
- Published in:
- Communications in Mathematical Physics, 2016, v. 342, n. 1, p. 81, doi. 10.1007/s00220-015-2558-7
- By:
- Publication type:
- Article
Boundary-value problems for a nonlinear hyperbolic equation with variable coefficients and the Lévy Laplacian. II.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 5/6, p. 930, doi. 10.1134/S0001434615050272
- By:
- Publication type:
- Article
On the gain of entanglement assistance in the classical capacity of quantum Gaussian channels.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 5/6, p. 974, doi. 10.1134/S0001434615050363
- By:
- Publication type:
- Article
An infinite-dimensional generalization of the Jung theorem.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 224, doi. 10.1007/s11006-006-0131-6
- By:
- Publication type:
- Article
Deformation of Brody curves and mean dimension.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 5, p. 1641, doi. 10.1017/S014338570800076X
- By:
- Publication type:
- Article
Commutators and diffeomorphisms of surfaces.
- Published in:
- Ergodic Theory & Dynamical Systems, 2004, v. 24, n. 5, p. 1591, doi. 10.1017/s0143385703000737
- By:
- Publication type:
- Article
PREVALENCE.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2005, v. 42, n. 3, p. 263, doi. 10.1090/S0273-0979-05-01060-8
- By:
- Publication type:
- Article
Merits and demerits of the orbit method.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 1999, v. 36, n. 4, p. 433, doi. 10.1090/S0273-0979-99-00849-6
- By:
- Publication type:
- Article
A unified approach to infinite-dimensional integration.
- Published in:
- Reviews in Mathematical Physics, 2016, v. 28, n. 2, p. -1, doi. 10.1142/S0129055X16500057
- By:
- Publication type:
- Article
APPROXIMATE STABILIZATION OF AN INFINITE DIMENSIONAL QUANTUM STOCHASTIC SYSTEM.
- Published in:
- Reviews in Mathematical Physics, 2013, v. 25, n. 1, p. -1, doi. 10.1142/S0129055X13500013
- By:
- Publication type:
- Article
ON RECOGNIZABLE LANGUAGES OF INFINITE PICTURES.
- Published in:
- International Journal of Foundations of Computer Science, 2004, v. 15, n. 6, p. 823, doi. 10.1142/S0129054104002777
- By:
- Publication type:
- Article
On Multi-Color Partitions and the Generalized Rogers–Ramanujan Identities.
- Published in:
- Communications in Contemporary Mathematics, 2001, v. 3, n. 4, p. 533, doi. 10.1142/S0219199701000482
- By:
- Publication type:
- Article
Dual Lie Bialgebra Structures of W-algebra W(2, 2) Type.
- Published in:
- Acta Mathematica Sinica, 2019, v. 35, n. 10, p. 1696, doi. 10.1007/s10114-019-8287-7
- By:
- Publication type:
- Article
Equivalent characterization of centralizers on B( H).
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 9, p. 1113, doi. 10.1007/s10114-016-5610-4
- By:
- Publication type:
- Article
Cohomology of the Schrödinger algebra S(1).
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 12, p. 2054, doi. 10.1007/s10114-014-3743-x
- By:
- Publication type:
- Article
Coalitional fairness with participation rates.
- Published in:
- Journal of Economics, 2018, v. 123, n. 2, p. 97, doi. 10.1007/s00712-017-0543-7
- By:
- Publication type:
- Article
On Mackey's irreducibility criterion for induced representations.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 38, p. 2095, doi. 10.1155/S1073792803130747
- By:
- Publication type:
- Article